# SDR ASAA2023081744653

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,203 hours, 12,164 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FVR #1 HF RADIO CHECKS GOOD. GOOD RECEPTION BUT UNABLE TO TRANSMIT ON HF 2. GROUNDED - YES. ON DEFERRAL
